# SDR REXA97100

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2043C
- Condition: Failed
- Location: Left Engine Pgb
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RIGHT SIDE EFIS TUBES, ECT AND ALL OTHER RIGHT SIDE ELECTRONICS EQUIP DEAD.  DI D DECLARE EMERGENCY THROUGH TOWER.  REMOVED AND REPLACED, RIGHT PDU.  (M)
